# SDR MASA2012020694397

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 23,346 hours, 16,117 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED PLCD "TO OPEN LIFT HANDLE" MISSING; MED PLCD TO OPEN LIFT HANDLE NO DEFECTS NOTED.
